# SDR DALA2016080205799

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1370-1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGH SIDE BETWEEN, BS 1370 - 1395 L29R TERMINAL FITTING CORRODE.  REPLACED IAW SRM 51-30-02.
